# SDR SWAA2017102517385

- Difficulty date: October 19, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N761RR
- Make and model: Boeing 737-7H4
- Aircraft serial: 27875
- Aircraft time: 62,680 hours, 36,460 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A8370
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FORWARD LOWER STUB FRAME ATTACH ANGLE CRACKED.  R&R STUB FRAME IAW SRM AND DWG.
